x

Search for a rare disease

* (*) mandatory field

Other search option(s)

Suggest an update

(*) Required fields.

Attention

Only comments seeking to improve the quality and accuracy of information on the Orphanet website are accepted. For all other comments, please send your remarks via contact us. Only comments written in English can be processed.

Orphanet doesn't provide personalised answers. To get in touch with the Orphanet team, please contact

Information provided in your contribution (including your email address) will be stocked in .CSV files that will be sent as an email to Orphanet's teams. These emails might be conserved in the teams' mailboxes, in our backoffice servers but will not be registered in our databases (for more information see our section General Data Protection Regulation and data privacy (GDPR) and Confidentiality).

Captcha image

Drug-induced lupus erythematosus

Disease definition

A rare, systemic disease with skin involvement characterized by the onset of idiopathic lupus erythematosus-like signs and symptoms resulting from continuous drug intake (>1 month), which resolve when treatment is discontinued, in persons with no history of autoimmune disease. Manifestations are variable and may be systemic (e.g. arthralgia, myalgia, fever, fatigue, serositis, pleuritis, pericarditis), subacute cutaneous (incl. photosensitive, non-scarring, annular, polycyclic or papulosquamous lesions, malar erythema, vasculitis, bullous lesions, erythema multiforme-like changes), and/or chronic cutaneous (typically discoid lesions in sun-exposed areas). Procainamide and hydralazine are the drugs most frequently implicated.

ORPHA:231111

Classification level: Disorder
  • Synonym(s):
    • DILE
  • Prevalence: Unknown
  • Inheritance: Not applicable 
  • Age of onset: All ages
  • ICD-10: M32.0
  • OMIM: -
  • UMLS: C0263591
  • MeSH: -
  • GARD: -
  • MedDRA: 10013706

Detailed information

Professionals

The documents contained in this web site are presented for information purposes only. The material is in no way intended to replace professional medical care by a qualified specialist and should not be used as a basis for diagnosis or treatment.